MathSciNet Relay Station
MathSciNet bibliographic data
MR868302 55S10 (18G05)
Lannes, Jean; Zarati, Saïd Sur les ${\scr U}$-injectifs. (French) [${\scr U}$-injectives] Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 2, 303–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement